Translator Disclaimer
2020 Subharmonic solutions and minimal periodic solutions of first-order variant subquadratic Hamiltonian systems
Shanshan Tang, Xiaofei Zhang
Topol. Methods Nonlinear Anal. 55(2): 517-532 (2020). DOI: 10.12775/TMNA.2019.105

Abstract

Using the homological link theorem and iteration inequalities of Maslov-type index, we prove the multiplicity of subharmonic solutions for some variant subquadratic non-autonomous Hamiltonian systems. Moreover, the minimal period problem has also been considered for the variant subquadratic autonomous Hamiltonian systems.

Citation

Download Citation

Shanshan Tang. Xiaofei Zhang. "Subharmonic solutions and minimal periodic solutions of first-order variant subquadratic Hamiltonian systems." Topol. Methods Nonlinear Anal. 55 (2) 517 - 532, 2020. https://doi.org/10.12775/TMNA.2019.105

Information

Published: 2020
First available in Project Euclid: 11 June 2020

zbMATH: 07243983
MathSciNet: MR4131164
Digital Object Identifier: 10.12775/TMNA.2019.105

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 2 • 2020
Back to Top